Journal of Differential Geometry

Linear holonomy of Margulis space-times

Todd A. Drumm

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 38, Number 3 (1993), 679-690.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214454487

Digital Object Identifier
doi:10.4310/jdg/1214454487

Mathematical Reviews number (MathSciNet)
MR1243791

Zentralblatt MATH identifier
0784.53040

Subjects
Primary: 57S30: Discontinuous groups of transformations
Secondary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx]

Citation

Drumm, Todd A. Linear holonomy of Margulis space-times. J. Differential Geom. 38 (1993), no. 3, 679--690. doi:10.4310/jdg/1214454487. https://projecteuclid.org/euclid.jdg/1214454487


Export citation